# SDR DALA2017061304763

- Difficulty date: June 12, 2017
- Submitted: June 16, 2017
- Operation: Air carrier
- Aircraft: N650DL
- Make and model: Boeing 757232
- Aircraft serial: 24390
- Aircraft time: 87,320 hours, 37,812 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 EMERGENCY EXIT LIGHT DOES NOT ILLUMINATE DURING TEST. INSPECTED AND FOUND BATTERY PACK AND CHARGER AT FAULT. REMOVED AND REPLACED M731. OPS CHECKED GOOD.
